Advanced search
Start date
Betweenand

Robust Estimation in Spatial Models for Censored Data

Grant number: 15/17110-9
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): March 01, 2016
Effective date (End): February 29, 2020
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Applied Probability and Statistics
Principal Investigator:Larissa Avila Matos
Grantee:Christian Eduardo Galarza Morales
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):18/11580-1 - Moments of doubly truncated multivariate distributions, BE.EP.DR

Abstract

The goal of this project is to present a classical and Bayesian study in spatialmodels for censored data using more robust distributions than the normal andskew-normal distribution, i.e., using the scale mixture of skew-normal class of distributions. Furthermore, it will be present classical and Bayesian diagnostic studies based in local influence methods (Cook, 1986) and the q-divergence (Peng & Dey, 1995), respectively, as discuss in Lachos et al. (2011) and Lachos et al. (2013). For the estimation step, we will use EM (Expectation-Maximization), SAEM (Stochastic Approximation of the EM) and the Gibbs Sampler algorithms with implementation in R, C++ and WinBugs.The proposal of this project looks for contributing positively to the developing ofspatial models for censored data, providing new results in models of practical interest, extending and complementing some previous results found in Militino and Ugarte (1999); Kim and Mallick (2004);De Oliveira (2005);Fridley and Dixon (2006); Toscas (2010); Karimi and Mohammadzadeh (2012); Prates et al. (2012); Assumpção et al. (2014); Prates et al. (2014); Schelin and Sjostedt-de Luna (2014); De Bastianiet al. (2014), among others.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (10)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GALARZA, CHRISTIAN E.; MATOS, LARISSA A.; CASTRO, LUIS M.; LACHOS, VICTOR H.. Moments of the doubly truncated selection elliptical distributions with emphasis on the unified multivariate skew-t distribution. JOURNAL OF MULTIVARIATE ANALYSIS, v. 189, p. 15-pg., . (18/11580-1, 15/17110-9, 20/16713-0)
GALARZA, CHRISTIAN E.; CASTRO, LUIS M.; LOUZADA, FRANCISCO; LACHOS, VICTOR H.. Quantile regression for nonlinear mixed effects models: a likelihood based perspective. STATISTICAL PAPERS, v. 61, n. 3, p. 1281-1307, . (15/17110-9, 13/07375-0)
GALARZA MORALES, CHRISTIAN E.; MATOS, LARISSA A.; DEY, DIPAK K.; LACHOS, VICTOR H.. On Moments of Folded and Doubly Truncated Multivariate Extended Skew-Normal Distributions. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, . (18/11580-1, 15/17110-9)
GALARZA, CHRISTIAN E.; LIN, TSUNG-, I; WANG, WAN-LUN; LACHOS, VICTOR H.. On moments of folded and truncated multivariate Student-t distributions based on recurrence relations. METRIKA, v. 84, n. 6, p. 26-pg., . (18/11580-1, 15/17110-9)
GALARZA MORALES, CHRISTIAN E.; LACHOS, VICTOR H.; BOURGUIGNON, MARCELO. A skew-t quantile regression for censored and missing data. STAT, v. 10, n. 1, . (15/17110-9, 18/11580-1)
MORALES, CHRISTIAN GALARZA; DAVILA, VICTOR LACHOS; CABRAL, CELSO BARBOSA; CEPERO, LUIS CASTRO. Robust quantile regression using a generalized class of skewed distributions. STAT, v. 6, n. 1, p. 113-130, . (15/17110-9, 14/02938-9)
GALARZA, CHRISTIAN E.; LIN, I, TSUNG-; WANG, WAN-LUN; LACHOS, VICTOR H.. On moments of folded and truncated multivariate Student-t distributions based on recurrence relations. METRIKA, . (15/17110-9, 18/11580-1)
GALARZA MORALES, CHRISTIAN E.; LACHOS, VICTOR H.; BOURGUIGNON, MARCELO. A skew-t quantile regression for censored and missing data. STAT, v. 10, n. 1, p. 15-pg., . (18/11580-1, 15/17110-9)
LEMUS, MARCELA NUNEZ; LACHOS, VICTOR H.; GALARZA, CHRISTIAN E.; MATOS, LARISSA A.. Estimation and diagnostics for partially linear censored regression models based on heavy-tailed distributions. STATISTICS AND ITS INTERFACE, v. 14, n. 2, p. 165-182, . (15/17110-9)
GALARZA, CHRISTIAN E.; LACHOS, VICTOR H.; BANDYOPADHYAY, DIPANKAR. Quantile regression in linear mixed models: a stochastic approximation EM approach. STATISTICS AND ITS INTERFACE, v. 10, n. 3, p. 471-482, . (15/17110-9)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
MORALES, Christian Eduardo Galarza. Momentos de distribuições multivariadas duplamente truncadas. 2020. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica Campinas, SP.

Please report errors in scientific publications list using this form.